# SDR CALA2023111503356

- Difficulty date: November 6, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: D5311276120000
- Condition: Cracked
- Location: Lh Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 16 CROSSBEAM AREA, HOLE H1 AND H3 HAS CRACK INDICATION IN CROSSBEAM LAYER. AD 2018-14-09 PER HAECO LCQ NON ROUTINE 9296492 /40492 GENERATED BY V892444 PART 2 OF THE LATEST REVISION OF ECRA 5311-03105 ON OR BEFORE AIRCRAFT REACHES 120624 TOTAL AIRCRAFT FLIGHT CYCLES INTERIM REPAIR WAS ACCOMPLISHED IAW ECRA 5311-03105. ACCOMPLISH INITIAL INSPECTION AT FR16 CROSSBEAM SPLICING REPAIRED HOLES PER DIP 53-DIP TO BE CONSOLIDATED ON ANOTHER LOG PAGE. INTERIM REPAIR WAS ACCOMPLISHED IAW ECRA 5311-03105. ALL INPECTION REQUIREMENTS DETAILED IN ECRA 5311-03105 ARE CAPTURED ON LP 6262968
